# SDR ASOA201101824

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 22,813 hours, 20,317 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND ON FWD AND AFT  WING FITTINGS FOR FLAP HINGE BOXES AND FLAP ACTUATORS (REF ISE-STR-11-080 REV NC, DETAILED DAMAGE 6.4.) REPAIRED GOUGES FOUND ON FWD AND AFT WING FITTINGS FOR FLAP HINGE BOXES AND FLAP ACTUATORS IAW SRM 51-12-00.  REPAIRED GOUGES FOUND ON FWD AND AFT  WING FITTINGS FOR FLAP HINGE BOXES AND FLAP ACTUATORS IAW SRM 51-12-00.
